# SDR UALA2011072203725

- Difficulty date: July 22, 2011
- Submitted: July 28, 2011
- Operation: Air carrier
- Aircraft: N485UA
- Make and model: Airbus A320-232
- Aircraft serial: 1617
- Aircraft time: 31,674 hours, 13,960 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Condition: No Test
- Location: Emergency Lgihts
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PER 3 SERVICE EMERGENCY LIGHTS FAILED TEST.  FOUND LT FWD BATTERY FAULTED.  REPLACED BATTERY PER MM, TESTED OKAY.
